# SDR ASAA2020040132587

- Difficulty date: March 30, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 44,499 hours, 13,212 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTF1108
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,777 hours, 1,270 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENGINE NO N2 ROTATION OR INDICATION AFTER START SWITCH SET TO GRD. GROUNDED - YES. VERIFIED #2 STARTER NOT ROTATING WHEN START VALVE OPENED. REMOVED STARTER, INSPECTED CHIP DETECTOR W/> MODERATE DEBRIS > 0.10". NO PARTICLES PRESENT AFT OF QAD ADAPTER. INSTALLED NEW STARTER (AFTER PRE-OILING). ACCOMPLISHED POWER PLANT TEST 1 AND 3A W/ NO OIL/PNEUMATIC LEAKS OBSERVED. AFTER ENGINE RUN, NO DEBRIS FOUND IN STARTER CHIP DETECTO. REF. AMM 80-11-01/301 /601 /401. ETOPS GROUND VERIFICATION SUCCESSFUL.
